# SDR GTIA2019101734705

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 48,522 hours, 22,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Deoiler
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 6000' ON APPROACH TO FLL ODOR APPEARED TO BE COMING FROM PACK 1-PERFORMED TSM 05-50-00-810-831A R/R DEOILER ASSY IAW AMM 72-60-31 PERFORMED ENGINE RUN IAW AMM 71-00-00 OPS CHECK GOOD NOT LEAKS AND NO SMELL AT THIS TIME
